CSN Login
Members Online: 18

mri contrast reactions

infoneeded
Posts: 24
Joined: Jul 2009

My husband was diagnosed with stage IV GBM April 29, 2009. Since his diagnosis he has had three MRI's. Each time they start injecting the contrast he feels it go right to his muscles. He has troubles walking after the MRI and his muscles take about three weeks to get back to normal. Has anyone else ever had this problem? He wants to refuse the MRI's due to the tightening of his muscles and the pain when he walks. His doctors have never heard of anyone having this problem. There suggestion is prednasone and benadryl.

sue Siwek
Posts: 281
Joined: Jun 2009

i asked my husband and he does not recall that happening to him. i think that maybe it is lying in that tube for so long may make him sore. i hope he does not stop the mris they are the only way to tell if his treatment is working.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network